# SDR SWAA2022092283068

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 32,319 hours, 14,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE CEILING-EMERGENCY LIGHT LENS COVER MISSING ROW 17. / [01] REPLACED AISLE CEILING LENS AT ROW 17 EMERGENCY. IAW AMM 33-51-00. OP?S CHECKED GOOD.
